# SDR MASA200600875

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,146 hours, 3,685 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5090 STL - FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE.  RESET SYSTEM.
